# SDR SWAA2013081219057

- Difficulty date: August 6, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 34,137 hours, 19,942 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101074
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN EMERGENCY EXIT SIGN LOOSE.  SECURED SIGN IAW AMM.
